# SDR SIMA20190104016

- Difficulty date: January 4, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 44,494 hours, 40,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 12020333057
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

312AR DOOR FRAME SURROUND HAS RECEPTACLE PULLED THROUGH. C/A-REPAIRED DAMAGE IAW ERS-EM-T3MR-3590.
